# SDR T22R201607260001

- Difficulty date: July 26, 2016
- Submitted: July 26, 2016
- Operation: General aviation
- Aircraft: N3864
- Engine: Cont IO520BB
- Engine time: 3,572 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 649898
- Part serial: F893
- Condition: Mismanufactured
- Part time: 3,572 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT NR 1 BOTTOM BLADE BUSHING, LOCATED APPROXIMATELY .100 OFFSET ON ITS HORIZONTAL PLAIN WHICH ALLOWED COUNTERWEIGHT WHEN ASSEMBLED TO CRANKSHAFT BLADE TO CONTACT INSIDE EDGE OF COUNTERWEIGHT CAUSING DAMAGE TO INSIDE EDGE OF COUNTERWEIGHT.
